# SDR ABXA20251216342

- Difficulty date: December 16, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 97,511 hours, 16,873 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 70421
- Condition: Defective
- Location: Zone 100
- Part time: 17,182 hours, 2,912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, EICAS MSG AFT CARGO DET NR 1 ILLUMINATED.  DEFERRED PER MEL 26-16-1-1-1.  REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR NR 1 PER AMM 26-16-01. CONFIG 1. OPS CHECK GOOD.    AIRCRAFT RETURNED TO SERVICE.
